# SDR GTIA2020022075024

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 3,940 hours, 1,668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATDT REPORTED WET SOCK SMELL IN MAIN CABIN AND AFT GALLEY ON APP-PERFORMED TSM 05-50-00-810-8231-A USING AEROTRACER, NO FUMES REGISTERED
